# SDR IXXA20180227008

- Difficulty date: January 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 83,201 hours, 20,789 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8611
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL LOWER FLANGE UPPER SURFACE CORRODED AT BS 999.  REPAIRED LOWER INBOARD KEEL FLANGE IAW SRM 53-50-12, REPAIR 1.  AIRCRAFT GROUNDED.
